One week ago, I thought I started my period because I had light spotting. I also started a new birth control (Lo Loestrin) that same day as I was instructed to by my doctor. I came to find out the next day that I hadn't started. One week later now I am still taking my birth control because I called my doctor and they told me not to stop taking it. However now I have still not gotten my period and I have brown spotting. I have posted more than one post here and I really need some advice. Someone please help!
Welcome to ehealthforum.
Continue to take the birth control pills as instructed by your doctor/gynecologist. Wait and watch for your periods/withdrawal bleeding which should occur during pill-free week or placebo week. If you miss your periods, or if you get abnormal bleeding, visit your doctor/gynecologist for further evaluation and assistance. Treatment as appropriate (based on examination findings and investigations results) would be started to help you get your periods and regulate your periods. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.